# SDR SIMA20151029002

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,082 hours, 24,161 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLEED 2 PUSH BUTTON LIGHTS INOPERATIVE.  R & R BLEED 2 PUSH BUTTON LIGHT LAMP IAW AMM 20-13-04-000-801-A & 20-13-04-400-801-A.  OPERATIONS CHECKED GOOD.
